# SDR FDEA200901160221

- Difficulty date: January 16, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57141282200201
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PICK UP FITTING AT THE AFT SPAR RIB 4 HAS A CRACK INDICATION AT HOLE "A".  STARTED REAMING HOLE "A" TO 0.973.  COLD WORKED HOLE "A" USING STDN 26-2-N TOOLING.  FINAL REAMED HOLE "A " TO 1.00.  ROTOPROBE INSPECTED HOLE IAW NTM 51-10-  01.  INSTALLED NEW FASTENER IAW FEDEX EO 6-5710-123690; "WINGS, AD 99-16-01-EO 6-5710-7-5005-LT WING R/S; MLG FWD PICK-UP FITTING BOLT HOLE "A"; "C" AND "E".
